# SDR 95ZZZX3963

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53GH
- Make and model: Lear 35A
- Aircraft serial: 304
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 7,293 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ISP - AFTER TAKEOFF, CABIN AND COCKPIT FILLED WITH SMOKE (ENGINE OIL FUMES).  EMERGENCY ACTIONS WERE TAKEN AND AIRCRAFT RETURNED TO ISP WITHOUT INCIDENT.  BORESCOPE INSPECTION OF ENGINE COMPRESSOR SECTION REVEALED OIL PRESENT IN THE NR 4 AND NR 5 BEARING CARBON SEAL CAVITY.  ENGINE TEAR DOWN WILL BE REQUIRED.  FINAL REPORT TO FOLLOW.  LANDINGS, 6,624.
